# SDR P5CA9700063

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGING AND CRACKED SKIN ON LOWER CENTER FUSELAGE ADJACENT TO PNEUMATIC SERVICE DOOR.  REMOVED PANEL AND REPAIRED WITH A DOUBLER, TREATED AND PAINTED PER BAC SRM 51-30-02, 51-40-02 AND 51-24-11, REINSTALLED.
